# SDR 2002UALA00868

- Difficulty date: May 10, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 37,505 hours, 13,790 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BODY STATION 1695 TO 1713 RBL 50 SHEAR WEB IS CORRODED ON UPPER SURFACE.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SHEAR WEB.
